Hair Loss Treatments
Hair Loss & Alopecia Information, Support, and Treatments
Results 1 to 10 of 10
  1. #1
    Junior Member
    Join Date
    Dec 2011
    Posts
    24

    Can and should you "ride out" Propecia sides?

    Should you ride out any sides you have on propecia?I'm on the second week and want to know whether my erectile diffuculties will get better or not.Since it is only week 2,should I try to wait it out?I still wake up sometimes with morning wood.

  2. #2
    Junior Member
    Join Date
    Dec 2011
    Posts
    24

    Re: Can and should you "ride out" Propecia sides?

    Another question,if the first week you had no sides,now on the second you do,could it mean your body is adjusting?Why is it that some people said they rode out sides?Is that even possible?

  3. #3
    Senior Member
    Join Date
    May 2010
    Posts
    2,200

    Re: Can and should you "ride out" Propecia sides?

    Don't do it! You risk developing PFS.

  4. #4
    Junior Member
    Join Date
    Dec 2011
    Posts
    24

    Re: Can and should you "ride out" Propecia sides?

    Anyone else,who isn't insane please?

  5. #5
    Senior Member
    Join Date
    Oct 2010
    Posts
    279

    Re: Can and should you "ride out" Propecia sides?

    it's not insane, it's a posibility
    rare but ther'is

    if u don't care go ahead

    according to merck sides will subside in time
    if persists lessen the doses
    my propecia sides
    1 low but acceptable libido\little numbness
    2 little prostate discomfort
    3 normal erections but still a bit of penis shrinkage
    My story:
    viewtopic.php?f=46&t=61784

    Post finasteride syndrome
    http://postfinasteridesyndrome.blogspot.com/

  6. #6
    Senior Member
    Join Date
    Oct 2009
    Posts
    1,554

    Re: Can and should you "ride out" Propecia sides?

    I'd ride it out. There are plenty of people on this forum who have had sides and had them go away with a little time.

    If they're still there in six weeks or more, then I'd stop, not worth it at that point.

    You'll be back to normal with in 2-3 weeks of stopping.

  7. #7
    Junior Member
    Join Date
    Dec 2011
    Posts
    24

    Re: Can and should you "ride out" Propecia sides?

    Okay,a week later,and the horrifying 3 day "garden hose" dick I was suffering from is gone.I can now get erections from watching porn or thinking about sex and can get an erection through manual stimulation,sex drive is more normal now,however my morning wood has been gone for the past two weeks?This is week 2 and a half btw,.5 mg at night.

  8. #8
    Junior Member
    Join Date
    Dec 2011
    Posts
    24

    Re: Can and should you "ride out" Propecia sides?

    Bump bump please

  9. #9
    Senior Member
    Join Date
    Oct 2009
    Posts
    1,554

    Re: Can and should you "ride out" Propecia sides?

    A very large number of guys on here have no morning wood but are perfectly fine everywhere else. Use the search for some other aspects of this. I don't either but I get the night erections, just never have it right when I wake up when on the stuff.

  10. #10
    Senior Member
    Join Date
    Nov 2010
    Posts
    978

    Re: Can and should you "ride out" Propecia sides?

    More often than not, I don't get morning wood. It is really situational though.. Often when I am relaxed and can sleep in (on weekends) I wake up with a raging boner. I can almost set my clock to this happening when I wake up next to my girlfriend, sleeping topless next to me! Nothing like waking up to a nice pair of tits in your face!

    Seriously though, I wouldn't worry too much about losing morning wood. I have never had a problem getting it up during sex, when I actually need my penis to be hard. If you are able to perform properly during sex, what's the problem?

Similar Threads

  1. Why do guys rock the "Larry David" or "Danny Devito"??
    By Averagejoe in forum Men's General Hair Loss Discussions
    Replies: 13
    Last Post: May 19th, 2013, 03:33 AM
  2. Remaining "ring" of hair on the sides and back....
    By vjon in forum Men's General Hair Loss Discussions
    Replies: 3
    Last Post: October 31st, 2010, 10:24 AM
  3. Solution for Fin Sides BESIDES "waiting them out"
    By evolutionary in forum Dealing with Side Effects
    Replies: 7
    Last Post: February 8th, 2010, 06:08 PM
  4. so my "Fin Sides" dissapeared.
    By Finish line in forum Antiandrogens - Propecia, Dutasteride, etc.
    Replies: 21
    Last Post: August 16th, 2008, 06:32 PM
  5. My "sides" on Dut, everybody read!
    By in forum Dealing with Side Effects
    Replies: 10
    Last Post: June 29th, 2007, 11:21 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •